Classification of 4-Dimensional Symmetric Planes.
Mathematische Zeitschrift, Tome 167 (1979), pp. 137-160 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : Classification of 4-Dimensional Symmetric Planes, Real and Complex Hyperbolic and Cylinder Planes, Disconnected Symmetric Planes
@article{MZ_1979__167_172842,
     author = {Rainer L\"owen},
     title = {Classification of {4-Dimensional} {Symmetric} {Planes.}},
     journal = {Mathematische Zeitschrift},
     pages = {137--160},
     year = {1979},
     volume = {167},
     zbl = {0403.51012},
     url = {http://geodesic.mathdoc.fr/item/MZ_1979__167_172842/}
}
TY  - JOUR
AU  - Rainer Löwen
TI  - Classification of 4-Dimensional Symmetric Planes.
JO  - Mathematische Zeitschrift
PY  - 1979
SP  - 137
EP  - 160
VL  - 167
UR  - http://geodesic.mathdoc.fr/item/MZ_1979__167_172842/
ID  - MZ_1979__167_172842
ER  - 
%0 Journal Article
%A Rainer Löwen
%T Classification of 4-Dimensional Symmetric Planes.
%J Mathematische Zeitschrift
%D 1979
%P 137-160
%V 167
%U http://geodesic.mathdoc.fr/item/MZ_1979__167_172842/
%F MZ_1979__167_172842
Rainer Löwen. Classification of 4-Dimensional Symmetric Planes.. Mathematische Zeitschrift, Tome 167 (1979), pp. 137-160. http://geodesic.mathdoc.fr/item/MZ_1979__167_172842/